# SDR SIMA20220429017

- Difficulty date: April 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr13-20
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 LH FLOOR OUTBD SEAT TRACK IS CORRODED BETWEEN FRAMES 19-20. (MAJOR REPAIR) (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED LH OUTBD SEAT TRACK BETWEEN FRAMES 13-20 IAW EMB 175 SRM 51-40-08.
